07-15-2004, 02:49 PM #1
I jump started my Clomid with 150mg the 1st day. I was too chicken**** to do more. On the second day and ever since I have been doing 100mg.
On that second day when I got home from work (it was dark) I saw tracers. I did not see them until I got into the house (into a well-lit room). Then they hit me. ****. This stuff reminds me of mushrooms. How common is this?
It only happens when I get home at night. Weird!
I had heard about this before, but it kind of caught me off guard the first time.
At least I know my liquid isn't bunk.
07-15-2004, 03:11 PM #2Originally Posted by Stackertoo
07-15-2004, 03:50 PM #3LORDBLiTZ Guest
If you're seeing tracers, you should stop the clomid and try Nolva. Clomid can cause permanent eye damage
07-15-2004, 06:08 PM #4
clomid doesnt affect me that way...thankfully, but i would do what LB said above
07-15-2004, 06:16 PM #5
I had some tracers as well on Clomid.
07-15-2004, 10:44 PM #6
I forgot to mention that I am taking 20mg of Nolva ED. I did some Clomid earlier, but at a lower dosage and had no effects. Think I'll head back to the 50mg range for a while and see if it goes away. They were pretty bad tonight...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)